Authors: Dodig, Marija 
Stošić, Marko 
Title: Combinatorics of column minimal indices and matrix pencil completion problems
Journal: SIAM Journal on Matrix Analysis and Applications
Volume: 31
Issue: 5
First page: 2318
Last page: 2346
Issue Date: 1-Dec-2010
Rank: M21a
ISSN: 0895-4798
DOI: 10.1137/090747853
Abstract: 
In this paper we describe the possible Kronecker invariants of a matrix pencil with a prescribed subpencil, when the prescribed subpencil has only column (row) minimal indices as Kronecker invariants. This is done by exploiting combinatorics of column minimal indices and by introducing some novel labels. The result is given over arbitrary fields.
Keywords: Column minimal indices | Completion | Kronecker invariants | Matrix pencils
Publisher: Society for Industrial and Applied Mathematics

Show full item record

SCOPUSTM   
Citations

16
checked on Aug 17, 2022

Page view(s)

33
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.